# SDR 200200185

- Difficulty date: March 21, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- Engine: Pwa JT9D7F
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Condition: Cracked
- Location: Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FROM -R- FLANGE LIGHTENING HOLE TO THE OUTER FLANGE AT THE 6 O'CLOCK POSITION.  WELDED PER EIA ECRA 685755-72-010-1 AND 747 MM 72-53-02.
